# SDR YENA2024032500449

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 9,666 hours, 1,419 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,666 hours, 1,419 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70645A020001
- Part serial: 7064501946
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,459 hours, 1,793 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#32, AMS-BOS. (ETOPS) 'ON DEPARTURE RECEIVED AIR ENG BLEED 2 MESSAGE COMPLIED W/ECAM & QRH.  RAN RESET TABLE AND SYSTEM DID RESET. SPOKE W/MCC & ADVISED ENTERING IN BOOK PER MCC REQUEST; REF LP'S 3933133, ITEMS 1 (HP BLEED-V (4000HA2)/SENSE LINE FAULT PER TSM 36-11-00-810-976-A INSPECTED LINES FOUND OK. REMOVED AND REPLACED ENG #2 HP BLEED VALVE PER AMM TASK 36-11-51. OPS CHK GOOD. IDLE ENGINE RUN ACCOMPLISHED NO FAULT NOTED) AND 2 (PRESS REG-V (4001HA2) FAULT PER TSM 36-11-00-810-981-A. REMOVED AND REPLACED ENG #2 PRV VALVE IAW AMM TASK 36-11-52. OPS CHECK GOOD. IDLE ENGINE RUN ACCOMPLISHED NO FAULTS NOTED) FOR CORRECTIVE ACTIONS. ENG #2 HP VALVE & PRSOV VALVE REPLACED NO FAULTS NOTED. A/C OK FOR CONT SERVICE. GROUND VERIFICATION CHECKS ACCOMPLISHED, MCC NOTIFIED.
